# SDR CA020626001

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Saab SF340A
- Aircraft time: 30,282 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN)   TAKEOFF ABORTED DUE TO OIL FLUCTUATION.  MAINTENANCE FOUND OIL LEVEL LOW.  AS OIL HAD BEEN TOPPED UP 3 AIR HOURS BEFORE - LEAK RUNS WERE CARRIED OUT. ENGINE RUN FOR 1/2 HOUR WITH NO OIL CONSUMPTION.
